# SDR SWIA202409160825

- Difficulty date: July 18, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RBL12 COCKPIT FLOOR BEAM MX 28544268     (C-CHECK RO 9/15/2024)    REMOVED DAMAGED SECTION FLOOR BEAM AND PREVIOUS REPAIR PARTS ON RBL 12.00 REF CRJ900 SRM 53-11-43-201-003-A01. INSTALLED NEW SECTION FLOOR BEAM AND PREVIOUS REPAIR PARTS (FOUND ON GOOD CONDITION) ON RBL 12.00 REF CRJ200 SRM 53-11-43-201-003-A01 REPAIR TYPE IV, SEE CONTINUATION FOR DETAILS.
